Help!!

Can some1 please help i have had my thyroid removed 7 years ago an ever since i had been taking my meds at night up til i seen the specialist an she asked y i was taking at night..i some months ago started taking them in the morning as recommeded an at samete was coming off an antidepressant ive not felt the same an i dont reconige life at al..is it possibl3 that my brain is doin the sleep rountine after im taking my tablet n the morning??is it possilbe my brain is doin this or body be goin thru this?? Deprite for some help if anyone knows of tjis could b happenin please let me no

7 Replies

oldestnewest
  • Welcome to our forum fairie02.

    I am sorry you are in a desperate plight, due to having your thyroid removed and it doesn't appear you have been given a suitable dose of levothyroxine and you appear to be quite unwell.

    First, the Endocrinologist is wrong about night-time dosing as many people prefer this as it makes them feel better. You can switch back if you want, as long as you've last eaten about 2 1/2 hours earlier as food can interfere with the uptake of the hormones. You take levo with 1 glass of water.

    When you get a blood test for your thyroid hormones, miss the night dose and take it after blood test, you can still take your night dose as usual. If you also take Vitamin C with levo it can help convert it to T3 which is the active hormone. I use a powdered Vit C which you can put in your glass of water (not more than 1/4 teaspoon).

    My personal opinion, I am hypo and haven't had my thyroid gland removed, and the opinion of some who have had theirs removed have benefited very much from the addition of some T3 (liothyronine) to their T4.

    If you can get a print-out of your latest blood test results (if you didn't take levo before it) post them for comments. Put the ranges as well as it helps members.

    If you've not had your B12, Vit D, iron, ferritin and folate tested ask for these to be done as we are usually deficient and that can cause symptoms too. All our minerals/vits should be at an optimum level.

    You can get better but sometimes, very unfortunately, quite a few doctors/endocrinologists aren't the best as they tell 'you' you are fine because your TSH says so. That's not the case if we feel awful and they will give your medication for the symptoms rather than a decent dose of thyroid hormones, which is probably what we need.

    Regards

  • Im on 50mg synthroid n 65 whole thyroid magnesiym is low protein is low hav normal range but omg im not sure whats happing

  • Hello,

    I take my Thyroxine last thing at night but I was getting inexplicable morning anxiety so as an experiment, i changed to taking it in the morning - I felt that this actually made the anxiety worse for me so I switched back to evening and lowered my dosage - things got much better. My endo doesn't mind at all that I take it last thing at night and there is some evidence that it *may* be better.

    If you feel switching to the morning has made things worse then I would definitely go back to night time. I think sometimes we can be too compliant as patients and everyone is different - a quick read of this board immediately shows you that. :)

    Best wishes,

    Melissa

  • So today i didnt take my meds n the morning and notice a difference..u also noticed the confusion n uneasy feelings..how do i get thru this again i put myself thru 6mths of hell preying i dont have to do it again..i dont feel with it its horrible

  • Take your meds when you feel they are working best for you! Personally I take mine at night so I can be sure my stomach is empty. You convert more T4 to T3 while you sleep which is why I am convinced that people sleep more if they have an under active thyroid.....

  • You mention u convert more t3 would this change now my levels hav been corrected with t3?? Taken it at night

  • Ive always take them at night but due to feeling wrong bout it i started takin them n the mornin an ive been strugglin mentally..i feel al changes and hav days wher im a wreck.. i dont trust been alone not functionin write so horrible my kids watchin me go through this is horrible too but wher do u go??

You may also like...